sudden onset of dementia? My 84 yr old mother has suddenly experienced these problems approx. 30 days after starting isosorbide 30 mg
Isosorbide Mononitrate - Has anyone experienced mental impairment, confusion, anxiety,?
- 28 Mar 2012 by BonitaB
- 28 March 2012
- anxiety, dementia, generalized anxiety disorder, isosorbide mononitrate, isosorbide, confusion
If nothing else is changed with your mom it well could be a side effect of the drug. I don't know what her blood pressure is but Isodil can decrease her pressure enough to bring on the symptoms you describe. The other thing I would be looking at is how much fluids does your mom take in a day. If she is not on a restriction I would increase her fluids to at least 64 oz of water. You could also take a look at her as far as having an infection. Urinary tract infections produce the same symptoms as you describe. Older people don't always get the classic symptoms of UTIs. Sometimes they have very few symptoms. With my mom anytimes she starts getting confused and anxious I take her in for a urine test because this is her first sign of a UTI or sinus infection. I hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Sep 2009 • 1 answer
Been taking 2x20mg Isosorbide Mononitrate for 8 days. Headaches very severe. How long before headac?
Updated 1 Sep 2014 • 2 answers
Isosorbide Mononitrate - what is the difference between isosorbide monnitrate & isosorbide dintrate?
Updated 16 Aug 2010 • 2 answers
Updated 21 Feb 2015 • 2 answers
Updated 8 May 2015 • 1 answer